# SDR SWI2025F01843

- Difficulty date: September 8, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 41,507 hours, 38,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 60033052131
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD FUSELAGE SKIN IS CRACKED AT THE AFT LATCH CUTOUT OF THE TRU DOOR.  REPLACED RT FORWARD FUSELAGE SKIN IAW SRM 51-42-06, 51-42-13, AND 51-42-21. COMPLETED TASK CARD 51-900-1003-SKY.
